Tokyo Journal of Mathematics

The Diophantine Equation $x^2\pm ly^2=z^l$ Connected with Fermat's Last Theorem

Norio ADACHI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 11, Number 1 (1988), 85-94.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270134263

Digital Object Identifier
doi:10.3836/tjm/1270134263

Mathematical Reviews number (MathSciNet)
MR947948

Zentralblatt MATH identifier
0653.10016

Citation

ADACHI, Norio. The Diophantine Equation $x^2\pm ly^2=z^l$ Connected with Fermat's Last Theorem. Tokyo J. Math. 11 (1988), no. 1, 85--94. doi:10.3836/tjm/1270134263. https://projecteuclid.org/euclid.tjm/1270134263


Export citation